Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 3295376, 9 pages
https://doi.org/10.1155/2017/3295376
Research Article

Boundedness of Fractional Oscillatory Integral Operators and Their Commutators in Vanishing Generalized Weighted Morrey Spaces

1Department of Mathematics, Faculty of Science, Dicle University, 21280 Diyarbakir, Turkey
2Department of Mathematics, Institute of Natural and Applied Sciences, Dicle University, 21280 Diyarbakir, Turkey

Correspondence should be addressed to Bilal Çekiç; moc.liamg@cikeclalib

Received 12 December 2016; Accepted 26 January 2017; Published 16 February 2017

Academic Editor: Yoshihiro Sawano

Copyright © 2017 Bilal Çekiç and Ayşegül Çelik Alabalık. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. H. Rafeiro, N. Samko, and S. Samko, “Morrey-Campanato spaces: an overview,” in Operator Theory, Pseudo-Differential Equations, and Mathematical Physics, vol. 228 of Operator Theory: Advances and Applications, pp. 293–324, Birkhuser, Basel, Switzerland, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. R. Adams, Morrey Spaces, Lecture Notes in Applied and Numerical Harmonic Analysis, Birkhuser, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  4. T. Mizuhara, “Boundedness of some classical operators on generalized Morrey spaces,” in Harmonic Analysis (Sendai, 1990), ICM-90 Satellite Conference Proceedings, pp. 183–189, Springer, Tokyo, Japan, 1991. View at Google Scholar · View at MathSciNet
  5. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. V. S. Guliyev, “Generalized weighted Morrey spaces and higher order commutators of sublinear operators,” Eurasian Mathematical Journal, vol. 3, no. 3, pp. 33–61, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Eroglu, “Boundedness of fractional oscillatory integral operators and their commutators on generalized Morrey spaces,” Boundary Value Problems, vol. 2013, article no. 70, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. S. G. Shi, Z. W. Fu, and S. Z. Lu, “Boundedness of oscillatory integral operators and their commutators on weighted Morrey spaces,” Scientia Sinica Mathematica, vol. 43, no. 2, pp. 147–158, 2013 (Chinese). View at Publisher · View at Google Scholar
  9. S. Lu, D. Yang, and Z. Zhou, “Sublinear operators with rough kernel on generalized Morrey spaces,” Hokkaido Mathematical Journal, vol. 27, no. 1, pp. 219–232, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Shi and Z. Fu, “Boundedness of sublinear operators with rough kernels on weighted Morrey spaces,” Journal of Function Spaces and Applications, vol. 2013, Article ID 784983, 9 pages, 2013. View at Google Scholar · View at MathSciNet
  11. S. Shi, Z. Fu, and F. Zhao, “Estimates for operators on weighted Morrey spaces and their applications to nondivergence elliptic equations,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. C. Mustafayev, “On boundedness of sublinear operators in weighted Morrey spaces,” Azerbaijan Journal of Mathematics, vol. 2, no. 1, pp. 66–79, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. C. Vitanza, “Functions with vanishing Morrey norm and elliptic partial differential equations,” in Proceedings of the Methods of Real Analysis and Partial Differential Equations, pp. 147–150, Springer, Capri, Italy, 1990.
  14. M. A. Ragusa, “Commutators of fractional integral operators on vanishing-Morrey spaces,” Journal of Global Optimization, vol. 40, no. 1, pp. 361–368, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. L.-E. Persson, M. A. Ragusa, N. Samko, and P. Wall, “Commutators of Hardy operators in vanishing Morrey spaces,” in Proceedings of the 9th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA '12), pp. 859–866, Vienna, Austria, July 2012. View at Publisher · View at Google Scholar · View at Scopus
  16. N. Samko, “Maximal, potential and singular operators in vanishing generalized Morrey spaces,” Journal of Global Optimization, vol. 57, no. 4, pp. 1385–1399, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. B. Muckenhoupt and R. L. Wheeden, “Weighted bounded mean oscillation and the Hilbert transform,” Polska Akademia Nauk. Instytut Matematyczny. Studia Mathematica, vol. 54, no. 3, pp. 221–237, 1975. View at Google Scholar · View at MathSciNet
  19. E. M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  20. S. Z. Lu and Y. Zhang, “Criterion on Lp-boundedness for a class of oscillatory singular integrals with rough kernels,” Revista Matematica Iberoamericana, vol. 8, no. 2, pp. 201–219, 1992. View at Google Scholar · View at MathSciNet
  21. F. Ricci and E. M. Stein, “Harmonic analysis on nilpotent groups and singular integrals I: oscillatory integrals,” Journal of Functional Analysis, vol. 73, no. 1, pp. 179–194, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. Y. Ding, “Lp-boundedness for fractional oscillatory integral operator with rough kernel,” Approximation Theory and Its Applications. New Series, vol. 12, no. 2, pp. 70–79, 1996. View at Google Scholar · View at MathSciNet
  23. S. Lu, Y. Ding, and D. Yan, Singular Integrals and Related Topics, World Scientific Publishing, Hackensack, NJ, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. B. Çekiç and A. C. Alabalık, “Boundedness of fractional integral operators and their commutators in vanishing generalized weighted Morrey spaces,” https://arxiv.org/abs/1701.07766.
  25. S. G. Shi, “Weighted boundedness for commutators of one class of oscillatory integral operators,” Journal of Beijing Normal University (Natural Science), no. 47, pp. 344–346, 2011. View at Google Scholar
  26. V. S. Guliyev, T. Karaman, R. Mustafayev, and A. Serbeti, “Commutators of sublinear operators generated by Calderon-Zygmund operator on generalized weighted Morrey spaces,” Czechoslovak Mathematical Journal, vol. 64, no. 139, pp. 365–386, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus